# SDR HNAA2020021800073

- Difficulty date: February 18, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 46,245 hours, 43,726 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 CRACKED BTW STR 16R-17R.
COMPLETE: REMOVED AND REPLACED FR 66 (LOWER FRAME)
IAW EMB145 SRM 51-40-02 AND SRM 51-20--
01. SEE TASK AND WIP ENTRIES FOR DETAILS.
